`a`

On positive solutions of nonlinear fractional differential equations

Pages: 141 - 146, Issue Special, July 2003

 Abstract        Full Text (152.9K)              

Daria Bugajewska - Faculty of Mathematics and Computer Science, Adam Mickiewicz University, ul.Umultowska 87, 61-614 Poznań, Poland (email)
Mirosława Zima - Institute of Mathematics, Rejtana 16A, 35-310 Rzeszów, Poland (email)

Abstract: The aim of this note is to prove some existence and uniqueness theorems on positive solutions of some nonlinear fractional equations. Classical as well as Carathéodory’s solutions are under our considerations.

Keywords:  Keywords and Phrases
Mathematics Subject Classification:  Primary: 34A12, 26A33; Secondary: 47H07.

Received: September 2002;      Revised: March 2003;      Published: April 2003.